# SDR SWIA2019123147531

- Difficulty date: November 11, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130521
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH AILERON UPPER LEADING EDGE CHAFED ENTIRE LENGTH OF LEADING EDGE (C-CHECK) RO 12/27/2019   REMOVED AND INSTALLED NEW LH UPPER L/E SKIN (P/N CC670-13052-1) ON LH AILERON, REF BOMBARDIER DWG, BOMBARDIER REO AND CRJ200 SRM.
